I have been taking suboxone to get off a habit of around 30-90 mgs of roxicodone per day. I used suboxone every morning for about 2 weeks. I never took more than 2mgs and many days I would take probably 1mg or less. In any case, I stopped taking the suboxone for 72 hours. During that time period I did a total of 4 10 mg/percocet. I did 2.5 percs one day, 2 the next day, and .5 the following day. I then late that afternoon took about 1mg of suboxone. I did not have any precipitated wds even though it was under 12 hours since I took the half of a percocet (5 mgs). There weren't enough opiates in my brain to be an issue.
The next morning, I took a little bit of suboxone approx 1mg. The next day I took 1mg and then I decided to stop and see what happened. I took none the next day at all. However, 47 hours of my last 1mg sub dose, I woke up (this morning - 4/14 - with some wds. I felt tense, anxious, had light sweats, goosebumps, and chills. I was not in any kind of bone crushing wds, but I was definitely lethargic and uncomfortable.
This morning I broke up a half of an 8mg suboxone. I then broke the half into 1mg pieces. I took .5mg this morning at 7:30am. I am okay but I can actually feel the suboxone barely holding off the wds. I am not in any physical withdrawal but I have the anxiety.
Robert or anyone else I need your help. I want to stop taking suboxone and any other opiates. I have take suboxone for less than 20 days and as you can see I have had gaps in my usage. I never took more than 2mgs and mostly I took around 1mg each morning during those 20 days. I don't know why after this short a time, I would have these nasty feelings. I did a sub detox once before and I only took them for about 7 days. During those 7 days, I had terrible anxiety which I used xanax .5mg to deal with. That said, after the 7 days, I was tired but not in suboxone withdrawals. I know this must be suboxone withdrawal since 4 percocets wont give you withdrawals and I haven't had any oxy in 20 days.
What should I do? Since I haven't been on subs for very long, I am afraid to taper to slow. In other words, I don't want to taper longer than I have been on the subs. That said, I want to mitigate the wds as best as possible. I honestly feel like I need a little more sub right now (lunchtime) but am afraid to take it.
How should I taper off this? Robert can you help me get out of this mess? I have read your posts and know you have immense knowledge in getting off the subs as easy as possible.